# SDR DALA2022021400935

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 65,965 hours, 21,441 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 1L DOOR DISARMED STILL SHOWS SLIDE LIGHT ILLUMINATED. CORRECTIVE ACTION: FOUND FWD GIRT BAR PROX SENSOR BAD. REPLACED PER B757 AMM 25-66. OPS + ADJUSTMENT OF SENSOR SATISFACTORY PER B757 AMM 25-66. (8390225)
